# SDR SWIA200923398

- Difficulty date: December 23, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 16,065 hours, 10,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ABOVE ROW 9 INOP.  (FLT 6720)  RELAMPED EMERGENCY LIGHTS.
